# SDR SIMA200705711

- Difficulty date: February 23, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 7,943 hours, 7,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

AFTER NUMBER 2 ENGINE START RECEIVED ELECTRICAL ABNORMAL MESSAGE FOLLOWED WITH A STRONG ELECTRICAL SMELL.  CLEARED APU FAULTS AND TESTED ALL AIRCRAFT ELECTRICAL SYSTEMS IAW EMB AMM 24-31-00 WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
